# SDR NYBA973

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N121NH
- Make and model: Bell 206L
- Aircraft serial: 45101
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 6886407
- Condition: Cracked
- Location: 1st Stage
- Part time: 2,495 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST STAGE WHEEL  IS CRACKED.
